# SDR AALA200810262

- Difficulty date: November 7, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 46,380 hours, 22,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE PANEL HAS CORROSION ALONG LOWER EDGE OF SKIN TO FLANGE.  REPAIRED AFT LAVATORY SERVICE PANEL PER SRM 51-10-9 AND ESO 80559 DATED 11/05/08.
